MathSciNet Relay Station
MathSciNet bibliographic data
MR2882223 11A07 (11B65 11G20)
Chan, Kheng Khuat; Long, Ling; Zudilin, V. V. A supercongruence motivated by the Legendre family of elliptic curves. (Russian) Mat. Zametki 88 (2010), no. 4, 620--624; translation in Math. Notes 88 (2010), no. 3-4, 599–602
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement